Godlike Productions - Conspiracy Forum
Users Online Now: 2,705 (Who's On?)Visitors Today: 1,999,537
Pageviews Today: 2,654,152Threads Today: 603Posts Today: 11,444
05:56 PM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT ABUSIVE REPLY
Message Subject Last minute tips for parents when the SHTF
Poster Handle Anonymous Coward
Post Content
Toxic Shock Syndrome/ Toxic Shock-like Syndrome

Toxic shock syndrome is a condition that is caused by some strains of Staph bacteria, but multiple subsets of it can cause it, not just Staph aureaus but chiefly Staph pyogenes. Toxic shock-like syndrome is caused by some strains of Step bacteria.

It can be caused by tampon use; that's what people have heard about, however it can be caused by someone who's been pregnant and attempting to deal with it. Someone might have treated a wound, and left the packing material inside, and the dressing wasn't changed. It can happen after a burn and dealing with dressings. It can happen post-surgery. It can happen on the skin. Don't think just tampon use.

Symptoms:
Fever eventually leading to chills. Confusion leading to delirium. Redness in mucosa areas. Nausea that leads to vomiting. Headaches. Diarrhea. (Staph aureas and Step can become become internalized and cause stomach flu symptoms). A tell-tale sign of it is it breaks the desmisomes that attach the skin in layers and the skin peels off. It can cause severe skin loss, and then the patient can't control body temperature and they die from severe infections from many bacteria (analogous to a very deadly burn).

This will progress and lead to organ failure of the liver and kidneys. Why? The kidneys are under high pressure from blood flow filtration. The liver is also a filter for the blood too.

50% will die if they have extraordinary medical procedures done under sterile conditions with lots of personnel and medications. In a collapse, expect most to die.

This means wound dressings must be created as sterile as possible using iodine scrubs of the area and as best sanitation and hygiene as possible. Then the dressings must be changed as often as reasonably possible too.

Many wounds introduce dirt, dust, foreign objects, and naturally bacteria into the wound. Packing material for wound treatment may seal in these substances and cause infections.

Prevention is your main tool. Usually intravenous penicillin and other beta-lactams are used as well as clindamycin. “The usually prescribed antibiotics are nafcillin, oxacillin, and first generation cephalosporin. Nafcillin or oxacillin (2 g q4h) is generally recommended. Vancomycin can be used in penicillin-allergic patients.”
[link to emedicine.medscape.com]

You almost certainly won't have IV antibiotics, but you might have oral antibiotics, however time is of the essence to get in into their system as their blood supply has become septic (inundated with bacteria).
 
Please verify you're human:




Reason for reporting:



News








We're dropping truth bombs like it's the end of days!